Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 580482, 9 pages
http://dx.doi.org/10.1155/2012/580482
Research Article

Type-K Exponential Ordering with Application to Delayed Hopfield-Type Neural Networks

School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 10 December 2011; Accepted 9 April 2012

Academic Editor: Chuanhou Gao

Copyright © 2012 Bin-Guo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Kamke, “Zur Theorie der Systeme gewöhnlicher Differentialgleichungen. II,” Acta Mathematica, vol. 58, no. 1, pp. 57–85, 1932. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Müller, “Uber das fundamenthaltheorem in der theorie der gewohnlichen differentialgleichungen,” Mathematische Zeitschrift, vol. 26, pp. 619–645, 1926. View at Google Scholar
  3. M. A. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoff Groningen, Groningen, The Netherlands, 1964.
  4. M. A. Krasnoselskii, The Operator of Translation Along Trajectories of Differential Equations, vol. 19 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1968.
  5. H. Matano, “Existence of nontrivial unstable sets for equilibriums of strongly order-preserving systems,” Journal of the Faculty of Science IA, vol. 30, no. 3, pp. 645–673, 1984. View at Google Scholar · View at Zentralblatt MATH
  6. H. L. Smith, Monotone Dynamics Systems: An Introduction to the Theory of Competitive and Cooperative Systems, American Mathematical Society, Providence, RI, USA, 1995.
  7. H. I. Freedman and X.-Q. Zhao, “Global asymptotics in some quasimonotone reaction-diffusion systems with delays,” Journal of Differential Equations, vol. 137, no. 2, pp. 340–362, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Gyllenberg and Y. Wang, “Dynamics of the periodic type-K competitive Kolmogorov systems,” Journal of Differential Equations, vol. 205, no. 1, pp. 50–76, 2004. View at Publisher · View at Google Scholar
  9. X. Liang and J. Jiang, “On the finite-dimensional dynamical systems with limited competition,” Transactions of the American Mathematical Society, vol. 354, no. 9, pp. 3535–3554, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Liang and J. Jiang, “The classification of the dynamical behavior of 3-dimensional type-K monotone Lotka-Volterra systems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 51, no. 5, pp. 749–763, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. Liang and J. Jiang, “The dynamical behaviour of type-K competitive Kolmogorov systems and its application to three-dimensional type-K competitive Lotka-Volterra systems,” Nonlinearity, vol. 16, no. 3, pp. 785–801, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. X. Liang and J. Jiang, “Discrete infinite-dimensional type-K monotone dynamical systems and time-periodic reaction-diffusion systems,” Journal of Differential Equations, vol. 189, no. 1, pp. 318–354, 2003. View at Publisher · View at Google Scholar
  13. R. H. Martin Jr. and H. L. Smith, “Reaction-diffusion systems with time delays: monotonicity, invariance, comparison and convergence,” Journal für die Reine und Angewandte Mathematik, vol. 413, pp. 1–35, 1991. View at Google Scholar · View at Zentralblatt MATH
  14. H. L. Smith, “Competing subcommunities of mutualists and a generalized Kamke theorem,” SIAM Journal on Applied Mathematics, vol. 46, no. 5, pp. 856–874, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. Tu and J. Jiang, “The coexistence of a community of species with limited competition,” Journal of Mathematical Analysis and Applications, vol. 217, no. 1, pp. 233–245, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. Tu and J. Jiang, “Global stability and permanence for a class of type-K monotone systems,” SIAM Journal on Mathematical Analysis, vol. 30, no. 2, pp. 360–378, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. Tu and J. Jiang, “The necessary and sufficient conditions for the global stability of type-K Lotka-Volterra system,” Proceedings of the American Mathematical Society, vol. 127, no. 11, pp. 3181–3186, 1999. View at Publisher · View at Google Scholar
  18. J. Wu and X.-Q. Zhao, “Diffusive monotonicity and threshold dynamics of delayed reaction diffusion equations,” Journal of Differential Equations, vol. 186, no. 2, pp. 470–484, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. Wang and Y. Wang, “Global dynamics of reaction-diffusion systems with delays,” Applied Mathematics Letters, vol. 18, no. 9, pp. 1027–1033, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. Huang, J. Cao, and J. Wang, “Global exponential stability and periodic solutions of recurrent neural networks with delays,” Physics Letters A, vol. 298, no. 5-6, pp. 393–404, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. Grossberg, “Nonlinear neural networks: principles, mechanisms, and architectures,” Neural Networks, vol. 1, no. 1, pp. 17–61, 1988. View at Google Scholar · View at Scopus
  23. J. Wang, “A recurrent neural network for solving the shortest path problem,” IEEE Transactions on Circuits and Systems I, vol. 43, no. 6, pp. 482–486, 1996. View at Google Scholar · View at Scopus
  24. J. Wang, “Analysis and design of an analog sorting network,” IEEE Transactions on Neural Networks, vol. 6, no. 4, pp. 962–971, 1995. View at Publisher · View at Google Scholar · View at Scopus